MathSciNet Relay Station
MathSciNet bibliographic data
MR2051008 62L05 (62L12 62P10)
Hu, Feifang; Zhang, Li-Xin Asymptotic properties of doubly adaptive biased coin designs for multitreatment clinical trials. Ann. Statist. 32 (2004), no. 1, 268–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement